The topological structure of adherences of regular languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 1, pp. 31-41.
@article{ITA_1986__20_1_31_0,
     author = {Head, Tom},
     title = {The topological structure of adherences of regular languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {31--41},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {20},
     number = {1},
     year = {1986},
     zbl = {0608.68066},
     mrnumber = {849963},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1986__20_1_31_0/}
}
Head, Tom. The topological structure of adherences of regular languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 20 (1986) no. 1, pp. 31-41. http://www.numdam.org/item/ITA_1986__20_1_31_0/

1. L. Boasson and M. Nivat, Adherences of Languages, Journal of Computer and System Sciences, Vol. 20, 1980, pp. 285-309. | MR 584863 | Zbl 0471.68052

2. T. Head, The Adherences of Languages as Topological Spaces, in: Automata on Infinite Wonds, edited by M. Nivat and D. Perrin, LNCS, vol. 192, Springer-Verlag, 1985. | MR 814740 | Zbl 0571.68057

3. J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., U.S.A., 1961. | MR 125557 | Zbl 0135.22701

4. R. Mcnaughton and S. Papert, Counter-Free Automata, M.I.T. Press, Cambridge, Mass., U.S.A., 1971. | MR 371538 | Zbl 0232.94024

5. R. S. Pierce, Compact zero-dimensional metric spaces of finite type, Memoirs of the Amercan Mathematical Society, No. 130, Providence, Rhode Island, U.S.A., 1972. | MR 357268 | Zbl 0253.54028

6. S. Willard, General Topology, Addison-Wesley, Reading, Mass., U.S.A., 1970. Note added in proof: The following are recommended further references. | MR 264581 | Zbl 0205.26601

R. Lindner and L. Staiger, Algebraische Codierungstheorie - Theorie der sequentiellen Codierungen, Akademie-Verlag, Berlin, 1977. | MR 469495 | Zbl 0363.94016

L. Staiger, Finite-state ω-languages, J. Comput. System Sci. 27 (1983), pp. 434-448. | MR 727390 | Zbl 0541.68052